# SDR CA190410007

- Difficulty date: March 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 80,866 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: XC02638CB20629
- Condition: Failed
- Location: Nr 4 Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL MAINTENANCE FOUND #4 MAIN WHEEL OFF CAMBER AND EXTENSIVE DAMAGE TO THE WHEEL BEARING AND INTERNALS WITH POSSIBLE AXLE/TRUCK DAMAGE. AIRBUS FLEET ENGINEERING, RECOMMENDS REMOVING THE WHEEL AT THE GATE IF POSSIBLE TO INSPECT THE AXLE PRIOR TO MOVING THE AIRCRAFT TO THE HANGAR. PICTURES AND LOCAL MAINTENANCE SHOW DISTORTION AND HEAT DAMAGE. MAINTENANCE CONFIRMED THE AXLE AND WHEEL WERE RED HOT ON ARRIVAL TO THE GATE.  AIRCRAFT WAS TOWED TO THE HANGER. AXLE REPLACEMENT REQUIRED.
